| Model Number |
0684-00-0480-07 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that after insertion, the intra-aortic balloon (iab) filled with blood.A new iab was inserted to continue therapy.There was no patient harm or adverse event reported.
Additional Manufacturer Narrative
Initial reporter name and address: (b)(6).The device was not returned and could not be evaluated.It was discarded by the user.We are unable to confirm the reported event.If new information becomes available, a supplemental report will be submitted.Complaint record id # (b)(4).Device not returned.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.Reference complaint #(b)(4).